# SDR CALA2025041703947

- Difficulty date: April 12, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10423
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT STA 760 STR 24 RH,  REPAIRED DENT ON FRAME AT STA 760 STR 24RH PER 757-200 SRM 53-00-07-2R-5 REPAIR 5 FIG 201 DETAIL II.  INSPECTION THRESHOLD 37500 OR 50000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPEAT INSPECTIONS AT 12000 FLIGHT CYCLES.
